# SDR VNAA9905008

- Difficulty date: May 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N432JS
- Make and model: Dorner DO328100
- Aircraft serial: 3045
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulb
- Part number: OL3092
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

THE LEFT MAIN GEAR GREEN INDICATION LAMPS WERE NOTED TO BE INOPERATIVE, DURING THE TAXI OUT FOR TAKEOFF.  THE AIRCRAFT RETURNED TO THE GATE.  OUTSTATION MAINTENANCE INSPECTED AND REPLACED THE LEFT MAIN GEAR DOWN AND LOCKED INDICATION LAMPS, IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 33-11-00.  OPERATIONAL CHECKS WERE COMPLETED, AND THE AIRCRAFT WAS RETURNED TO SERVICE.
